# SDR DXTA2012090605117

- Difficulty date: September 4, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 5,320 hours, 3,539 cycles
- Engine: Pwc PW306C
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR FORWARD FRAME CORRODED AT SHEAR TIE FITTING.  REMOVED SURFACE CORROSION IAW SRM 51-20-01.  INSTALLED DOOR FRAME IAW SRM 51-40-03.
